# SDR USAAD99016

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47057
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RIC-PHL - FLT 1244 - DURING APPROACH, THE NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION.  THE APPROACH WAS ABORTED AND A VISUAL CHECK WAS MADE OF THE NOSE GEAR AND FOUND TO BE SAFE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED A LOOSE ELECTICAL CONNECTOR IN THE NOSE WHEEL WELL.  (M)
